Some Global Theorems on Non-Complete Surfaces

Shing-Tung Yau

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 177-187
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Yau, Shing-Tung. "Some Global Theorems on Non-Complete Surfaces." Commentarii mathematici Helvetici 48 (1973): 177-187. <>.

author = {Yau, Shing-Tung},
journal = {Commentarii mathematici Helvetici},
pages = {177-187},
title = {Some Global Theorems on Non-Complete Surfaces},
url = {},
volume = {48},
year = {1973},

AU - Yau, Shing-Tung
TI - Some Global Theorems on Non-Complete Surfaces
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 177
EP - 187
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.